1-800-456-2467
Order by 2 PM EST for Same Day Shipping

Transit Times

FREE SHIPPING on all Industrial Supplies Orders. - On Medical Orders over $149.99

More Views

Diphen (Diphenhydramie Hydrochloride): 200 packets of 1 - 25 mg

Availability: In stock

SKU : MS-71145

$12.18
  • Buy 6 for $11.57 each and save 6%
  • Buy 12 for $10.99 each and save 10%

Quick Overview

• Each tablet contains: Diphenhydramine Hydrochloride 25 Mg.
• 200 packets of 1 caplet (200 caplets).
• Provides temporary for hay fever and allergies.
• May cause drowsiness.
• Economical but comparable to Benadryl® Brands.

 Free Shipping

* Required Fields

OR

• Each tablet contains: Diphenhydramine Hydrochloride 25 Mg.
• 200 packets of 1 caplet (200 caplets).
• Provides temporary for hay fever and allergies.
• May cause drowsiness.
• Economical but comparable to Benadryl® Brands.

Use spaces to separate tags. Use single quotes (') for phrases.

0 Review(s)


My Cart

You have no items in your shopping cart.